Works matching DE "INVOLUTES (Mathematics)"
Results: 73
Mathematical model of a helical gear with asymmetric involute teeth and its analysis.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2005, v. 26, n. 5/6, p. 448, doi. 10.1007/s00170-003-2033-z
- By:
- Publication type:
- Article
Infinite Groups of Finite Period.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 2, p. 161, doi. 10.1007/s10469-015-9335-8
- By:
- Publication type:
- Article
Black Box Groups.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, p. 171
- By:
- Publication type:
- Article
ON THE NATURAL LIFT CURVE AND THE INVOLUTE CURVE.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 4, p. 869
- By:
- Publication type:
- Article
A NEW PERSPECTIVE ON THE INVOLUTES OF THE SPACELIKE CURVE WITH A SPACELIKE BINORMAL IN MINKOWSKI 3-SPACE.
- Published in:
- Journal of Science & Arts, 2018, v. 18, n. 3, p. 573
- By:
- Publication type:
- Article
An improved design of inserted tooth finishing hob for involute gears.
- Published in:
- Journal of Mechanical Science & Technology, 2014, v. 28, n. 8, p. 3203, doi. 10.1007/s12206-014-0121-7
- By:
- Publication type:
- Article
Signed Involutions Avoiding 2-Letter Signed Patterns.
- Published in:
- Annals of Combinatorics, 2007, v. 11, n. 3/4, p. 387, doi. 10.1007/s00026-007-0326-x
- By:
- Publication type:
- Article
Vexillary Involutions are Enumerated by Motzkin Numbers.
- Published in:
- Annals of Combinatorics, 2001, v. 5, n. 2, p. 153, doi. 10.1007/PL00001297
- By:
- Publication type:
- Article
Towards an intersection homology theory for real algebraicvarieties.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 25, p. 1395, doi. 10.1155/S1073792803211041
- By:
- Publication type:
- Article
Mathematical Model of a Spur Gear with Asymmetric Involute Teeth and Its Cutting Simulation.
- Published in:
- Mechanics Based Design of Structures & Machines, 2008, v. 36, n. 1, p. 34, doi. 10.1080/15397730701735731
- By:
- Publication type:
- Article
Estimation of Genus for Certain Arithmetic Groups.
- Published in:
- Communications in Algebra, 2004, v. 32, n. 7, p. 2479, doi. 10.1081/AGB-120037394
- By:
- Publication type:
- Article
HYPERBOLICITY OF ALGEBRAS WITH INVOLUTION AND CONNECTIONS WITH CLIFFORD ALGEBRAS.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 12, p. 5733, doi. 10.1081/AGB-100107956
- By:
- Publication type:
- Article
Evolutes and Involutes of Frontals in the Euclidean Plane.
- Published in:
- Demonstratio Mathematica, 2015, v. 48, n. 2, p. 147, doi. 10.1515/dema-2015-0015
- By:
- Publication type:
- Article
UNARY PATTERNS WITH INVOLUTION.
- Published in:
- International Journal of Foundations of Computer Science, 2012, v. 23, n. 8, p. 1641, doi. 10.1142/S0129054112400679
- By:
- Publication type:
- Article
PROPERTIES OF PSEUDO-PRIMITIVE WORDS AND THEIR APPLICATIONS.
- Published in:
- International Journal of Foundations of Computer Science, 2011, v. 22, n. 2, p. 447, doi. 10.1142/S0129054111008131
- By:
- Publication type:
- Article
Prime Rings with Involution Equipped with Some New Product.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2002, v. 26, n. 1, p. 27
- By:
- Publication type:
- Article
On the Tangent Vector Fields of Striction Curves Along the Involute and Bertrandian Frenet Ruled Surfaces.
- Published in:
- International Journal of Mathematical Combinatorics, 2018, v. 2, p. 33
- By:
- Publication type:
- Article
Some Characterizations for the Involute Curves in Dual Space.
- Published in:
- International Journal of Mathematical Combinatorics, 2015, v. 1, p. 113
- By:
- Publication type:
- Article
On Involute and Evolute Curves of Spacelike Curve with a Spacelike Principal Normal in Minkowski 3-Space.
- Published in:
- International Journal of Mathematical Combinatorics, 2009, v. 1, p. 27
- By:
- Publication type:
- Article
ON SYMMETRIES OF PQ-HYPERELLIPTIC RIEMANN SURFACES.
- Published in:
- Proyecciones - Journal of Mathematics, 2006, v. 25, n. 2, p. 179
- By:
- Publication type:
- Article
Remark on energy density of Brody curves.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2012, v. 88, n. 8, p. 127, doi. 10.3792/pjaa.88.127
- By:
- Publication type:
- Article
JACQUET–LANGLANDS ET UNITARISABILITÉ.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2007, v. 6, n. 3, p. 349, doi. 10.1017/S1474748007000035
- By:
- Publication type:
- Article
CONTROLLING THE ACCURACY OF PROCESSING THE INVOLUTE PROFILE OF THE HEIGHT OF THE GEAR TOOTH WHEELS.
- Published in:
- European Science Review, 2018, v. 1, n. 9/10, p. 189
- By:
- Publication type:
- Article
On some Fano--Enriques threefolds.
- Published in:
- Advances in Geometry, 2011, v. 11, n. 1, p. 117, doi. 10.1515/ADVGEOM.2010.042
- By:
- Publication type:
- Article
Die harmonischen Involutionen einer Möbiusebene.
- Published in:
- Advances in Geometry, 2005, v. 5, n. 4, p. 657, doi. 10.1515/advg.2005.5.4.657
- By:
- Publication type:
- Article
SPECIFIC OPPORTUNITIES THROUGH CAD SYSTEMS FOR PROFILING A REAL INVOLUTE CURVES OF A SPUR GEAR.
- Published in:
- DAAAM International Scientific Book, 2019, p. 241, doi. 10.2507/daaam.scibook.2019.19
- By:
- Publication type:
- Article
Very special divisors on real algebraic curves.
- Published in:
- Bulletin of the London Mathematical Society, 2010, v. 42, n. 4, p. 741, doi. 10.1112/blms/bdq036
- By:
- Publication type:
- Article
Reversibility in the group of homeomorphisms of the circle.
- Published in:
- Bulletin of the London Mathematical Society, 2009, v. 41, n. 5, p. 885, doi. 10.1112/blms/bdp065
- By:
- Publication type:
- Article
1388. Mathematical models and dynamic contact analysis of involute/noninvolute beveloid gears.
- Published in:
- Journal of Vibroengineering, 2014, v. 16, n. 6, p. 2949
- By:
- Publication type:
- Article
INVERSION FORMULAS FOR TRIDIAGONAL MATRICES WITH APPLICATIONS TO BOUNDARY VALUE PROBLEMS*.
- Published in:
- Numerical Functional Analysis & Optimization, 2001, v. 22, n. 3/4, p. 357, doi. 10.1081/NFA-100105108
- By:
- Publication type:
- Article
On Involutes of Order k of a Space-like Curve in Minkowski 4-space IE<sub>1</sub><sup>4</sup>.
- Published in:
- Afyon Kocatepe University Journal of Science & Engineering / Afyon Kocatepe Üniversitesi Fen Ve Mühendislik Bilimleri Dergisi, 2016, v. 16, n. 3, p. 569, doi. 10.5578/fmbd.32172
- By:
- Publication type:
- Article
Special Curves According to Extended Darboux Frame Field in 피<sup>4</sup><sub>1</sub>.
- Published in:
- Turkish Journal of Science & Technology, 2021, v. 16, n. 2, p. 221
- By:
- Publication type:
- Article
Iterating Evolutes and Involutes.
- Published in:
- Discrete & Computational Geometry, 2017, v. 58, n. 1, p. 80, doi. 10.1007/s00454-017-9890-y
- By:
- Publication type:
- Article
A simple group generated by involutions interchanging residue classes of the integers.
- Published in:
- Mathematische Zeitschrift, 2010, v. 264, n. 4, p. 927, doi. 10.1007/s00209-009-0497-8
- By:
- Publication type:
- Article
Involutory decomposition of a group and twisted subsets with few involutions.
- Published in:
- Siberian Mathematical Journal, 2008, v. 49, n. 2, p. 218, doi. 10.1007/s11202-008-0022-z
- By:
- Publication type:
- Article
Seating Couples Around the King's Table and a New Characterization of Prime Numbers.
- Published in:
- American Mathematical Monthly, 2009, v. 116, n. 3, p. 268, doi. 10.4169/193009709X470119
- By:
- Publication type:
- Article
ASİMETRİK EVOLVENT PROFİLLİ DÜZ DİŞLİ ÇARK MEKANİZMALARINI MATEMATİK MODELLENMESİ.
- Published in:
- Engineer & the Machinery Magazine / Mühendis ve Makina, 2010, n. 603, p. 2
- By:
- Publication type:
- Article
EVOLVENT KONİK DİŞLİ ÇARKLARIN BİLGİSAYAR SİMÜLASYONU.
- Published in:
- Engineer & the Machinery Magazine / Mühendis ve Makina, 2010, n. 602, p. 12
- By:
- Publication type:
- Article
APPLICATION OF VECTOR ROTATING METHOD IN GRINDING INVOLUTE WORM WITH PLANE ENVELOPE METHOD.
- Published in:
- Chinese Journal of Mechanical Engineering, 1999, v. 12, n. 4, p. 317
- By:
- Publication type:
- Article
HARMONICITY AND DIFFERENTIAL EQUATION OF INVOLUTE OF A CURVE IN E³.
- Published in:
- Thermal Science, 2019, v. 23, p. S2119, doi. 10.2298/TSCI190730401C
- By:
- Publication type:
- Article
ON THE SABBAN FRAME BELONGING TO INVOLUTE-EVOLUTE CURVES.
- Published in:
- Thermal Science, 2019, v. 23, p. S413, doi. 10.2298/TSCI181130054S
- By:
- Publication type:
- Article
On the second order involute of a spacelike curve with timelike binormal in IL³.
- Published in:
- Scientia Magna, 2019, v. 14, n. 1, p. 58
- By:
- Publication type:
- Article
Involute-evolute curves in Galilean space G<sub>3</sub>.
- Published in:
- Scientia Magna, 2010, v. 6, n. 4, p. 75
- By:
- Publication type:
- Article
A note on involutions in Ore extensions.
- Published in:
- Boletín de Matemáticas, 2017, v. 24, n. 1, p. 29
- By:
- Publication type:
- Article
Comparison of involute surface standards.
- Published in:
- Measurement Techniques, 2010, v. 53, n. 5, p. 569, doi. 10.1007/s11018-010-9544-4
- By:
- Publication type:
- Article
Short Equational Bases for Two Varieties of Groupoids Associated with Involuted Restrictive Bisemigroups of Binary Relations.
- Published in:
- Semigroup Forum, 2006, v. 73, n. 2, p. 308, doi. 10.1007/s00233-006-0606-5
- By:
- Publication type:
- Article
Bounding Regions to Plane Steepest Descent Curves of Quasiconvex Families.
- Published in:
- Journal of Applied Mathematics, 2016, p. 1, doi. 10.1155/2016/4873276
- By:
- Publication type:
- Article
On the Involute-Evolute of the Pseudonull Curve in Minkowski 3-Space.
- Published in:
- Journal of Applied Mathematics, 2013, p. 1, doi. 10.1155/2013/651495
- By:
- Publication type:
- Article
Coxeter group actions on the complement of hyperplanes and special involutions.
- Published in:
- Journal of the European Mathematical Society (EMS Publishing), 2005, v. 7, n. 1, p. 101, doi. 10.4171/jems/23
- By:
- Publication type:
- Article
Unitarizability of a certain class of irreducible representations of classical groups.
- Published in:
- Manuscripta Mathematica, 2008, v. 127, n. 3, p. 275, doi. 10.1007/s00229-008-0204-9
- By:
- Publication type:
- Article